# SDR USAA2013012500006

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 49,602 hours, 18,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7655
- Condition: Faulty
- Location: Evac Slide
- Part time: 39,634 hours, 15,575 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FOR LEFT OVERWING SLIDE.  REMOVED AND REPLACED LEFT OVERWING SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-46-400-001A.
